# SDR HEER20160918235

- Difficulty date: September 18, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N941PH
- Make and model: Skrsky S92A
- Aircraft serial: 920210
- Aircraft time: 2,433 hours
- Engine: Ge CT78A
- Engine time: 2,433 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Part serial: NA
- Condition: False Indication
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FIRE LIGHT AND AURAL ON NR 1 ENGINE.  TESTED THE NR 1 ENGINE FIRE DETECTION SYSTEM IAW S92A-AMM-000 TASK 26-11-00710-001 REV. 33.  CHECKED GOOD.  INSPECTED INBOARD AND OUTBOARD DETECTORS WIRING AND CONNECTORS, NO DEFECTS NOTED.  FAULT COULD NOT BE DUPLICATED.  GROUND RAN AIRCRAFT SYSTEM.  CHECKED GOOD.  PERFORMED 30 MINUTE FLIGHT SYSTEM CHECKED GOOD.
